question-icon

What causes lower abdominal pain and body itching after unprotected sex?

default
Posted on Fri, 11 Jul 2014
Question: Hello doctor, i have unprotected sex 5 weeks ago, and that girl is completely fine. But i am having lower abdominal pain, itch on body and testicals and on bum hole. When i had unprotected sex i was sick and i was having diclofenac and it make ulcers in my stomach and i took PPI and got better after 10 days and i stopped PPI after 10 days. 3 days After stop taking PPI, i start having lower abdominal pain and its been tfour weeks. i had my STD test after a week and all comes out fine and now i am having another test after 5 weeks and report still have to come and i did oral swab hiv test after 37 days and it comes out negative as well. My legs also used to feel fatigue from day of viral to about 5 weeks and it just got better 3 days before. But my abdominal is not good, i have pain in my lower abdominal and i also feel like pinching needles in my stomach.i have itching on my testicals and burn and pinching feeling in my bum hole. and i feel itching on my body as well. before in my stool i saw red spots but now its very dark green with black spots on it.

i went to hospital and they send letter to specialist but he haven't call me yet.
what are the reason for this? i am scared i do not have hepatitis, but i do not have fever no yellow eyes and skin.
doctor
Answered by Dr. T Chandrakant (1 hour later)
Brief Answer:
Proper antibiotic / Dermatologist's opinion/

Detailed Answer:
Hi Young....
Thanks for your query and understanding of the problems.

First of all let us simplify... Your present problem looks to be related to the intestines as has been rightly noted by you < before in my stool i saw red spots but now its very dark green with black spots on it >. This type of stool is very classical of an intestinal infection. Dark Green. Get a proper treatment for this and most of your problems will be over including lower abdominal pain.

Does the girl too has itching?
The parts you have described indicate me to think about scabies.
Consult a Dermatologist and you will be fine.

Coming back to where the problem started. Unprotected sex- you got STD tested- negative. Report of review tests awaited.
Very important and practical point, if possible get the girls too checked for all STD and if she is negative for all the tests- be assured, you will not have anything out of unprotected sex. Please see never to have an unprotected sex again.

Remember NOT to have Diclofenac again in your life, continue PPI for about one month, avoid spicy and oily foods, have bland diet and plenty of oral fluids as you are already week due to viral fever you had. Intestinal infection must have added to the weakness. You may take Oral Redydration Solution ( ORS) / Electral power.

Also get your Liver function tests to remove the fear from your mind.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
default
Follow up: Dr. T Chandrakant (58 minutes later)
Hi doctor, I talk to girl she said she tested and she is negative for std and hiv, and I also had oral swab test today for hiv after 6 weeks and it comes out negative.
doctor
Answered by Dr. T Chandrakant (3 minutes later)
Brief Answer:
Great news -so please relax, get further treatment

Detailed Answer:
Very nice to know.
Boss, do not worry and follow the other advises.
Good , relax.
Get treated for the intestinal infection and skin infestation (by Dermatologist).
You will be absolutely alright.
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 19204 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes lower abdominal pain and body itching after unprotected sex?

Brief Answer: Proper antibiotic / Dermatologist's opinion/ Detailed Answer: Hi Young.... Thanks for your query and understanding of the problems. First of all let us simplify... Your present problem looks to be related to the intestines as has been rightly noted by you < before in my stool i saw red spots but now its very dark green with black spots on it >. This type of stool is very classical of an intestinal infection. Dark Green. Get a proper treatment for this and most of your problems will be over including lower abdominal pain. Does the girl too has itching? The parts you have described indicate me to think about scabies. Consult a Dermatologist and you will be fine. Coming back to where the problem started. Unprotected sex- you got STD tested- negative. Report of review tests awaited. Very important and practical point, if possible get the girls too checked for all STD and if she is negative for all the tests- be assured, you will not have anything out of unprotected sex. Please see never to have an unprotected sex again. Remember NOT to have Diclofenac again in your life, continue PPI for about one month, avoid spicy and oily foods, have bland diet and plenty of oral fluids as you are already week due to viral fever you had. Intestinal infection must have added to the weakness. You may take Oral Redydration Solution ( ORS) / Electral power. Also get your Liver function tests to remove the fear from your mind.